Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 935430, 9 pages
http://dx.doi.org/10.1155/2013/935430
Research Article

A Kantorovich-Stancu Type Generalization of Szasz Operators including Brenke Type Polynomials

1Department of Mathematics, Faculty of Science, Ankara University, Tandoğan, 06100 Ankara, Turkey
2Department of Mathematics, Faculty of Science, Gazi University, Beşevler, 06500 Ankara, Turkey

Received 11 September 2013; Accepted 18 November 2013

Academic Editor: Anna Kaminska

Copyright © 2013 Rabia Aktaş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabia Aktaş, Bayram Çekim, and Fatma Taşdelen, “A Kantorovich-Stancu Type Generalization of Szasz Operators including Brenke Type Polynomials,” Journal of Function Spaces and Applications, vol. 2013, Article ID 935430, 9 pages, 2013. doi:10.1155/2013/935430